# SDR GTIA2024042838087

- Difficulty date: April 26, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 42,408 hours, 18,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER/CREW DOOR L1 DOOR ASSIST BOTTLE REQUIRES SERVICING -L1 PAX/CREW DOOR ASSIST BOTTLE HAS BEEN SERVICED TO THE CORRECT PSI IAW AMM 52-10-00.
